I put tablets in a wkly pill container and they have turned darker and have more black spots on them. What caused this and are they still safe?
asked 5 years ago
an anonymous customer
on Equate Children's Complete Assorted Fruit Flavor Chewable Multivitamin/Multimineral Supplement, 60ct
The “black spots” observed is a typical reaction that occurs when the minerals (i.e. iron) in the formula are exposed to moisture for an extended period of time. These reports are usually isolated and confined to the summer months when temperatures and humidity extremes are more prevalent. It is best to ensure that the container is closed tightly after each use and it is recommended that the product not be stored in an area of the house where humidity may be high, such as the kitchen or bathroom. As this formulation contains minerals, it will naturally exhibit a distinctive odor. The natural odor of the minerals may also be intensified if the product is exposed to high humidity or comes into direct contact with moisture. It is best not to use a product that has been exposed to moisture, as the flavor of the product will be compromised.